Discussions that mention zoloft

Depression board


Thank you SO much for the replies.

I have now been on the 30mg for a week, and then upped to 60mg for a week.

I have the same side effects mentioned... Horrible dry mouth - that's probably the worst effect so far. No matter how much water I drink, it doesn't go away. Eck.

Secondly, I get hot very easily and sweat more, especially at night/when sleeping.

Third thing that seems to have increased is my fatigue/day sleepiness. I know my depression caused that anyway, but since being on Cymbalta it has increased where I almost doze off sitting up in a chair - that has never happened before.

Oh, and with the weight loss... I have lost two lbs! After I eat, I almost feel like I'm going to throw it all up. The thought of eating sometimes makes me nauseous too. That's strange, but super 'cos I have to lose weight. I just want THAT side effect to last and the dry mouth/sweating/tiredness to go away, lol. So, actually, I sound very much like you all who replied. Sorry mjbbt that it made you worse. I know some drugs can do that to some ppl. Good luck with finding the right one.

So far, so good. Depression not gone (don't think it can be 100%) but it has weakened where it's a tad bit easier to face the days. My fingers crossed that it will get even easier. I haven't cried since I've been on it, so that's good. It almost feels like it'd be hard to cry. Odd. I had that reaction when on Zoloft too.

I'm going to hang in and see how it goes. I go back the my doc the first week of June. I may still ask for anxiety meds, we'll see. I still panic but it's not as bad. Still bothersome though.

Thank you again for the encouragment and feedback - it's greatly appreciated.